Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Periods and birth control
|tinkybell101 - Mon Apr 11, 2005 4:33 pm||
I had a question concerning my birth control and my period. I am on Ortho-Evra and I decided not to skip the 4th week as I have before and instead I put on a new patch that week. I am currently on my 2nd patch, 2nd week and I have been experiencing menstrual flow and cramps. Is it possible for a woman to have a period even though she continued to use the patch? I am wondering if this is a cause for concern and whether I should go see my gynecologist.
|Rhonda P, CEP - Wed Apr 27, 2005 10:58 pm||
I apologize for the delay in answering your question. It is advised that you allow your body to have menstruation on the fourth week, you probably have done that by now. Please contact your Gynecologist if you have any other questions and I have also found a website for you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.